English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Distributed optimal control of time-dependent diffusion-convection-reaction equations using space-time discretization

Seymen, Z. K., Yücel, H., & Karasözen, B. (2014). Distributed optimal control of time-dependent diffusion-convection-reaction equations using space-time discretization. Journal of Computational and Applied Mathematics, 261, 146-157. doi:10.1016/j.cam.2013.11.006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-366A-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-366B-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Seymen, Zahire Kanar1, Author
Yücel, Hamdullah2, Author              
Karasözen, Bülent3, Author
Affiliations:
1Department of Mathematics, Middle East Technical University, 06800 Ankara, Turkey, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Department of Mathematics and Institute of Applied Mathematics, Middle East Technical University, 06800 Ankara, Turkey, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.cam.2013.11.006
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 261 Sequence Number: - Start / End Page: 146 - 157 Identifier: -